# SDR 97UAL900556

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352UA
- Make and model: Boeing 737322
- Aircraft serial: 24320
- Engine: Ge CFM56*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: H40X145
- Condition: Failed
- Location: Mlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

TIRE TREAD LOSS ON TAKEOFF.  SURROUNDING GEAR DOORS WERE DAMAGED.  *S/D*  REPLACED NR 3 AND NR 4 MLG TIRES DUE TO NR 4 TIRE THROWING TREAD.  DAMAGE INCURRED TO RT MLG INNER DOOR.  NR 4 TIRE CARCASS WAS BF GOODRICH.
